t


ASSOC. PROF. PHAN THANH TOAN

Associate Professor 2022, Ph.D. 2012


Lecturer, Researcher

 Assistant Dean

phanthanhtoan@tdtu.edu.vn

A. Education and professional activities

1. Education and degrees

  • 2006 – 2012: Ph.D., Commutative Algebra, Mathematics, Pohang University of Science and Technology, Korea
  • 2000 – 2004: B.S., Mathematics and Computer Sciences, University of Science, Vietnam National University Ho Chi Minh City, Vietnam

 

2. Professional activities

  • 2019 – current: Assistant Dean, Faculty of Mathematics and Statistics, Ton Duc Thang University, Vietnam
  • 2017 – current: Lecturer, Faculty of Mathematics and Statistics, Ton Duc Thang University, Vietnam
  • 2012 – 2016: Postdoc, Department of Mathematics, Pohang University of Science and Technology, Korea
  • 2006 – 2012: Teaching Assistant, Department of Mathematics, Pohang University of Science and Technology, Korea 
  • 2004 – 2006: Teaching Assistant, Faculty of Mathematics and Computer Science, University of Science, Vietnam National University Ho Chi Minh City, Vietnam

 

3. Research interests

  • Commutative Algebra
  • Coding Theory

4. Editorial board membership

  • The Korean Journal of Mathematics (2019  current)

5. Principal investigator of research projects

    1. Some algebraic aspects of the formal power series ring and applications, National Foundation for Science & Technology Development (NAFOSTED) project 101.04-2019.06, 2019-2021.
    1. Some algorithms in commutative rings with applications in finding solutions of algebraic ODEs and bounds of codes, Foundation of Science and Technology Development of Ton Duc Thang University (FOSTECT) project FOSTECT.2017.BR.02, 2018-2019.

 

6. Science and technology awards

  1. Mathematical Research Award in 2020 of the Vietnam Institute for Advanced Study in Mathematics (VIASM).

 

7. Supervision

I supervised 7 Masters:

    • Lê Thanh Tuấn (2021)
    • Phạm Thị Thu Hằng (2021)
    • Lê Đức Đạt (2021)
    • Nguyễn Tấn Việt Tiến (2020)
    • Phạm Văn Thành (2020)
    • Phan Nhật Hùng (2020)
    • Trần Đoàn Tuyết Khanh (2019)

 

B. Publications

 

  1. Books

 

  1. Papers in international journals

29. L.T.N. Giau, P.T. Toan and T.N. Vo, Dedekind–Mertens Lemma for Power Series in an Arbitrary Set of Indeterminates. Vietnam J. Math. 50 (2022) 45-58.

28. G.W. Chang and P.T. Toan, Polynomial and power series ring extensions from sequences, J. Algebra Appl. 21(3) (2022) 2250048. (ISI)

27. G.W. Chang and P.T. Toan, Twisted Polynomial and Power Series Rings, Bull. Iran. Math. Soc. 48 (2022), 93–110. (ISI)

26. T.N. Vo, M. Razzaghi, P.T. Toan, Fractional-order generalized Taylor wavelet method for systems of nonlinear fractional differential equations with application to human respiratory syncytial virus infection, Soft Comput. 26(1) (2022), 165-173. (ISI)

25. G.W. Chang and P.T. Toan, Subrings of the power series ring over a principal ideal domain, Comm. Algebra 49 (2021), no. 9, 3748-3759. (ISI)

24. P.T. Toan and B.G. Kang, Chains of prime ideals in power series rings, J. Pure Appl. Algebra 225 (2021), no. 11, 106726. (ISI)

23.  T.N. Vo, M. Razzaghi, and P.T. Toan, A numerical method for solving variable-order fractional diffusion equations using fractional-order Taylor wavelets, Numer. Methods Partial Differ. Equ. 37 (2021), no. 3, 2668–2686. (ISI)

22. P.T. Toan, T.N. Vo, and M. Razzaghi, Taylor wavelet method for fractional delay differential equations, Eng. Comput. 37 (2021), no. 1, 231–240. (ISI)

21. P.T. Toan and B.G. Kang, Krull dimension of power series rings, J. Algebra 562 (2020), 306-322. (ISI)

20. L.T.N. Giau, B.G. Kang, and P.T. Toan, On the generalized Krull property in power series rings, J. Pure Appl. Algebra 224 (2020),  no. 11, 106409. (ISI)

19. T.N. Vo  and P.T. Toan, The power series Dedekind-Mertens number, Comm. Algebra 47 (2019), no. 9, 3481-3489. (ISI)

18. L.T.N. Giau and P.T. Toan, A simple proof of the improved Johnson bound for binary codes, Bull. Korean Math. Soc. 56 (2019), no. 2, 391-397. (ISI)

17. P.T. Toan and B.G. Kang, Krull dimension of a power series ring over a valuation domain, J. Algebra 519 (2019), 62-86. (ISI)

16. P.T. Toan, H.K. Kim, and J. Kim, Improved linear programming bound on sizes of doubly constant-weight codes, Finite Fields Th. App. 54 (2018), 230-252. (ISI)

15. L.T.N. Giau and P.T. Toan, On generalized Krull power series rings, Bull. Korean Math. Soc. 55 (2018), no. 4, 1007-1012. (ISI)

14. L.T.N. Giau and P.T. Toan, Krull dimension of Hurwitz polynomial rings over Pr\"ufer domains, Bull. Korean Math. Soc. 55 (2018), no. 2, 625-631. (ISI)

13. M.H. Park, B.G. Kang, and P.T. Toan, Dedekind–Mertens lemma and content formulas in power series rings, J. Pure Appl. Algebra 222 (2018), no. 8, 2299-2309. (ISI)

12. L.T.N. Giau and P.T. Toan, On power series rings over valuation domains, Comm. Algebra 46 (2018), no. 5, 1843-1853. (ISI)

11. L.T.N. Giau and P.T. Toan, Transcendental degree in power series rings, J. Algebra 501 (2018), 51-67. (ISI)

10. P.T. Toan and B.G. Kang, Krull dimension of power series rings over non-SFT domains, J. Algebra 499 (2018), 516-537. (ISI)

9. P.T. Toan and B.G. Kang, Krull dimension and unique factorization in Hurwitz polynomial rings, Rocky Mountain J. Math. 47 (2017), no. 4, 1317-1332. (ISI)

8. B.G. Kang and P.T. Toan, A remark on the Noetherian property of power series rings, Pacific J. Math. 283 (2016), no. 2, 353–363. (ISI)

7. G.W. Chang, B.G. Kang, and P.T. Toan, The Krull dimension of power series rings over almost Dedekind domains, J. Algebra 438 (2015), 170-187. (ISI)

6. B.G. Kang and P.T. Toan, Noetherian property of subrings of power series rings II, J. Pure Appl. Algebra 219 (2015), no. 9, 4055–4060. (ISI)

5. B.G. Kang and P.T. Toan, Noetherian property of subrings of power series rings, Comm. Algebra 43 (2015), no. 2, 440–446. (ISI)

4. H.K. Kim and P.T. Toan, New inequalities for q-ary constant-weight codes, Des. Codes Cryptogr. 73 (2014), no. 2, 369–381. (ISI)

3. H.K. Kim and P.T. Toan, Improved semidefinite programming bound on sizes of codes, IEEE Trans. Inform. Theory 59 (2013), no. 11, 7337–7345. (ISI)

2. B.G. Kang, K.A. Loper, T.G. Lucas, M.H. Park, and P.T. Toan, The Krull dimension of power series rings over non-SFT rings, J. Pure Appl. Algebra 217 (2013), no. 2, 254–258. (ISI)

1. B.G. Kang, H.K. Kim, and P.T. Toan, Delsarte's linear programming bound for constant-weight codes, IEEE Trans. Inform. Theory 58 (2012), no. 9, 5956–5962. (ISI)

 

FACULTY OF MATHEMATICS AND STATISTICS
C007 - 19 Nguyen Huu Tho Street, Tan Phong ward, District 7,Ho Chi Minh City, Vietnam
Phone: (84-028) 37755061